A 32-year-old female asked:
Disclaimer

what are side effects of too much levoxyl (thyroxine)?

1 doctor answer
Dr. Jeffrey Juchau
32 years experience Family Medicine
Hyperthyroid: Too much Levoxyl (thyroxine) can give you the symptoms of hyperthyroidism. Most importantly it can cause osteoporosis . You can have a rapid heart rate, tremor, diarrhea , hair loss, elevated blood pressure, anxiety and weight loss among others. It is important if you are on this medication to see your doctor regularly and check your thyroid levels.
Answered on Sep 8, 2018
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old member asked:
Dr. Carol Cheney
44 years experience Endocrinology
None: If the dose is appropriate, there should be no side effects of thyroid hormone replacement. The body does not differentiate a normal amount of thyroi ... Read More
A 48-year-old member asked:
Dr. William Holmes
33 years experience Child Psychiatry
Possible: Levoxyl (thyroxine) can potentially cause insomnia, especially at higher doses.
A 44-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Stop it: Well, the only way to really know is to stop it and if you go back to what you were before you started taking it, then you will know it was the Levoxy ... Read More
A 51-year-old member asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
Extreme : Extreme fatigue is a very concerning symptom. It sounds like you have significant medical conditions. Please be sure your thyroid levels have been c ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month